# SDR REXA2025061800668

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 47,073 hours, 36,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670321275
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FLOOR CROSSBEAM IS CORRODED BETWEEN LBL9 AND LBL24. REPAIRED F.S.333 FLOOR CROSSBEAM BETWEEN LBL9 AND LBL24 IAW MHIRJ REO 670-53-21-2630 REV -- DATED 2025-06-16.
